# SDR 2006UALA02133

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,933 hours, 30,063 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT FUSELAGE SKIN HAS A CRACK RUNNING FROM CUTOUT THROUGH AND PASSED RIVET HOLE AT LOWER AFT CORNER STA 328 STR 17R.  REMOVED CRACK.  FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND STRUCTURAL FILLER REPAIR PER SRM 53-10-01 REPAIR 2.
